# SDR SWAA2021070727770

- Difficulty date: January 19, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 26,557 hours, 11,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727-727j
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; L/H TRANSITION ANGLE STATION 727 + 4 TO STATION 727J + 11 NEEDS TO BE REPLACED DUE TO CORROSION. / REMOVED & REPLACED L/H TRANSITION ANGLE PER SRM 51-40-02 MPN 146A7502-31 (SEE SA-M 326 FORM ATTACHED A1164680) (QC STAMP D114)REF SRM ID# 53-60-53-0I-2 FIG 2 TABLE 2 ITEM 2 146A7502
